A slit of zero width and the Dirichlet condition
Doklady Akademii Nauk, Tome 294 (1987) no. 2, pp. 330-334
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_294_2_a16,
author = {I. Yu. Popov},
title = {A slit of zero width and the {Dirichlet} condition},
journal = {Doklady Akademii Nauk},
pages = {330--334},
year = {1987},
volume = {294},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_294_2_a16/}
}
I. Yu. Popov. A slit of zero width and the Dirichlet condition. Doklady Akademii Nauk, Tome 294 (1987) no. 2, pp. 330-334. http://geodesic.mathdoc.fr/item/DAN_1987_294_2_a16/